Real Analysis Exchange

On subcontinuity.

Branislav Novotný

Full-text: Open access


A new characterization of subcontinuity of functions is given. Relations among subcontinuity, local boundedness and local compactness are studied. The set of points of subcontinuity of functions is investigated.

Article information

Real Anal. Exchange, Volume 31, Number 2 (2005), 535-545.

First available in Project Euclid: 10 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}

subcontinuous function locally totally bounded function locally bounded function almost resolvable space $\sigma$-resolvable space


Novotný, Branislav. On subcontinuity. Real Anal. Exchange 31 (2005), no. 2, 535--545.

Export citation


  • R. Bolstein, Sets of points of discontinuity, Proc. Amer. Math. Soc., 38 (1973), 193–197.
  • R. Engelking, General topology, RWN, Warszawa, 1977.
  • R.V. Fuller, Relations among continuous and various noncontinuous functions, Pac. J. Math., 25(3) (1968), 495–509.
  • L\!'. Holá, The Attouch-Wets topology and a characterisation of normable linear spaces, Bull. Austr. Math. Soc., 44 (1991), 11–18.
  • L\!'. Holá, Z. Piotrowski, Continuity points of functions with values in generalized metric spaces, preprint.
  • R. A. Mimna, E. J. Wingler, Locally bounded functions, Real Analysis Exchange, 23(1) (1997-8), 251–258.